Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 302, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2016, 4:01 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2016, 4:01 PM CDT (21:01 UTC)
- Expired
- Aug 12, 2016, 4:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 4:06 PM CDT | TSTM WND DMG | Irving, TX | SIGNIFICANT ROOF DAMAGE AT SPANISH TRACE APARTMENTS IN IRVING NEAR LOOP 12 AND HWY 183 |
| Aug 12, 4:07 PM CDT | TSTM WND DMG | Irving, TX | POWER POLES SNAPPED IN IRVING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
133
WUUS54 KFWD 122101
SVRFWD
TXC113-439-122130-
/O.NEW.KFWD.SV.W.0302.160812T2101Z-160812T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT FRI AUG 12 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER IRVING...AND
IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
UNIVERSITY PARK...HIGHLAND PARK AND COCKRELL HILL AROUND 430 PM
CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTLAKE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35E BETWEEN MILE MARKERS 421 AND 441.
INTERSTATE 30 BETWEEN MILE MARKERS 33 AND 52.
INTERSTATE 45 BETWEEN MILE MARKERS 279 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3286 9671 3272 9669 3267 9688 3287 9720
3296 9720 3299 9712 3298 9704 3299 9703
TIME...MOT...LOC 2101Z 293DEG 4KT 3285 9695
HAIL...<.75IN
WIND...60MPH
$$
921 follow-up statement
188
WWUS54 KFWD 122131
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT FRI AUG 12 2016
TXC113-439-122141-
/O.EXP.KFWD.SV.W.0302.000000T0000Z-160812T2130Z/
DALLAS TX-TARRANT TX-
431 PM CDT FRI AUG 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DALLAS AND
NORTHEASTERN TARRANT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM IN
THE COPPELL AREA.
LAT...LON 3286 9671 3272 9669 3267 9688 3287 9720
3296 9720 3299 9712 3298 9704 3299 9703
TIME...MOT...LOC 2130Z 293DEG 4KT 3285 9695
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:57 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 12, 3:57 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 357 PM CDT FRI AUG 12 2016 .DISCUSSION... North Texas is REALLY finishing up its August heat wave in style, with many spots enduring heat indices in the 110-115 range this afternoon. This has unambiguously been the hottest day of the summer for much of the region. Fortunately, our long-awaited cold front, while by no means arctic in nature, has now reached the northern fringes of our area, and promises to deliver relief to all of North and Central Texas by the end of the weekend. The generally "troughy" nature of the upper level flow pattern evolving over the Southern Plains should promote convection across most of the area this weekend, and to a lesser extent next week. Moisture will be abundant, yet there remains uncertainty as to whether the rainfall will be heavy enough and persistent enough in any one given area to produce more than incidental, localized flooding. This is the key forecast concern for the period. For tonight, we expect the cold front (and pre-frontal trough and outflow boundaries) to continue working south of I-20, with a shift to northerly winds everywhere by morning. The coverage of thunderstorms, which is currently extending from a Hamilton to Paris line, should shift southward this evening/overnight, coincident with the low level convergence afforded by the front/boundaries. We may have gone a bit too low on PoPs in the far southern counties tonight, especially if the convection starts to line out and become more progressive than expected. This will need to be monitored. Elsewhere, scattered PoPs should suffice. The thinking on Saturday's/early Sunday's PoP forecast has changed a bit, mainly due to the strong southward push of the front. With the convergence associated with this boundary now focused farther south in the central counties of Texas, we've backed off on the PoPs a bit from the I-20 corridor northward. Even so, weak isentropic lift well north of the front may warrant 40-50% chance pops. Lacking a strong focusing mechanism, we're not terribly worried about flash flood potential Saturday, though any individual cells may produce brief heavy rainfall and localized ponding/runoff concerns. The forecast picture gets pretty uncertain as we move into the latter part of the weekend, and that's due to the lack of true clarity on the track of the Louisiana upper low. Without a doubt the favored areas for rainfall from Sunday into Monday will be over our eastern counties, in closer proximity to the slow moving upper low. Assuming this warm-core vort center stays east of our area, we think the threat of flash flooding will not be that great through Monday. However, any westward deviation of this low up through the I-35 corridor could rapidly increase the threat. For now, we've held off on a Flash Flood Watch, owing to these uncertainties in location and timing. As we progress from Monday into the middle/latter portions of the week, the large scale weakness in the height field should gradually shift eastward toward the Lower Mississippi Valley. This transition looks like it will be slow to unfold, however, and thus we'll continue with scattered PoPs for most of North and Central Texas right on through the week - highest in the eastern counties. With thicknesses remaining in check, coupled with clouds and scattered rain, we can expect daytime readings to remain below seasonal norms through the week. Bradshaw && .AVIATION... /ISSUED 1254 PM CDT FRI AUG 12 2016/ /18Z TAFs/ Concerns...Convective potential and wind shift. A front is making its way towards North and Central Texas but the winds ahead of the front are shifting to the west with a pre-frontal trough. The DFW area airports should see west winds at 10 kts or less by 19Z and KACT will take a few more hours to veer to the west. The winds will become more northerly this evening and tonight as the true front arrives and north winds will prevail through this valid TAF period. With temperatures already in the upper 90s and around 100 degrees, isolated to scattered showers and thunderstorms are expected to increase in numbers as the afternoon continues on and into the evening hours. Will continue with VCTS from 20-21Z through 05Z at all the TAF sites, and then keep a mention of VCSH through 09Z. Confidence in convection trends after 02Z is lower than the afternoon hours and adjustments to trends may be required for late evening and overnight hours. The front will likely stall just south of KACT on Saturday where a better focus for convection may be Saturday afternoon. Will have no mention of convection in the extended portion of the KDFW TAF at this time but reassess new model guidance for isolated storms developing in the afternoon hours near the DFW area. May need to include VCTS for KACT Saturday afternoon as that time frame comes into the TAF period. Any storms this afternoon and Saturday afternoon will have a threat for damaging downburst winds and localized heavy rainfall that would impact airport operations. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 80 95 76 89 74 / 50 50 40 60 50 Waco 80 96 76 91 74 / 30 50 60 60 60 Paris 76 92 73 84 72 / 50 50 50 60 60 Denton 77 92 74 87 73 / 50 50 40 50 50 McKinney 77 93 74 86 73 / 50 50 40 60 50 Dallas 81 95 77 89 75 / 50 50 50 60 50 Terrell 78 95 75 87 73 / 40 50 60 60 60 Corsicana 79 95 76 88 74 / 40 50 60 60 60 Temple 78 97 75 90 73 / 30 50 60 60 60 Mineral Wells 76 92 73 90 71 / 50 50 40 40 40 && .FWD Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT this evening for TXZ092>095-103>107- 118>123-133>135-145>148-158>162-174-175. &&
Hazardous weather outlook, Aug 12, 3:36 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 336 PM CDT FRI AUG 12 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 336 PM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. DANGEROUS HEAT INDEX VALUES WILL CONTINUE THROUGH THIS EVENING. SOME AREAS WILL MEASURE HEAT INDICES OF 107 TO 114 DEGREES. A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM ALONG AND EAST OF A GAINESVILLE TO FORT WORTH TO WACO TO KILLEEN LINE. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF THE REGION THIS AFTERNOON AND EVENING. DAMAGING DOWNBURST WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. LIGHTNING STRIKES WILL ALSO BE A HAZARD. THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT AS A FRONT MOVES ACROSS THE REGION. GUSTY WINDS...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION SATURDAY THROUGH MONDAY. THE BETTER RAIN CHANCES DURING THIS TIME WILL GENERALLY BE SOUTHEAST OF A LINE FROM COMANCHE TO FORT WORTH TO SHERMAN. IN ADDITION...SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. THE PRIMARY HAZARD EXPECTED IS HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING. THE GREATEST POTENTIAL FOR HEAVY RAINFALL AND FLOODING IS SUNDAY THROUGH MONDAY. A FEW STORMS ON SATURDAY AND SUNDAY COULD ALSO BECOME STRONG...WITH GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THROUGH THE EVENING HOURS FOR DOWNBURST WINDS. JLDUNN
In the hours before
Special weather statement, Aug 12, 2:27 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 227 PM CDT FRI AUG 12 2016 TXZ115-129-121945- STEPHENS TX-EASTLAND TX- 227 PM CDT FRI AUG 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EASTLAND AND SOUTHERN STEPHENS COUNTIES UNTIL 245 PM CDT... AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUNSIGHT...OR NEAR EASTLAND...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTLAND...RANGER AND GUNSIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN FORT WORTH. && LAT...LON 3242 9902 3262 9901 3263 9866 3236 9867 TIME...MOT...LOC 1927Z 287DEG 7KT 3248 9885 92
Special weather statement, Aug 12, 2:43 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT FRI AUG 12 2016
TXZ118-122000-
TARRANT TX-
243 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TARRANT COUNTY UNTIL 300
PM CDT...
AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF DOWNTOWN FORT WORTH...MOVING SOUTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...HALTOM CITY...BURLESON...BENBROOK...
CROWLEY...FOREST HILL...KENNEDALE...EVERMAN...RENDON...
EDGECLIFF VILLAGE...PANTEGO...EDGECLIFF AND WESTOVER HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3275 9710 3255 9725 3255 9731 3267 9746
3282 9735
TIME...MOT...LOC 1942Z 301DEG 8KT 3271 9734
92Special weather statement, Aug 12, 2:51 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT FRI AUG 12 2016
TXZ115-122015-
STEPHENS TX-
251 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STEPHENS COUNTY
UNTIL 315 PM CDT...
AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GUNSIGHT...OR 11 MILES NORTHWEST OF RANGER. THIS STORM WAS NEARLY
STATIONARY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GUNSIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3268 9892 3264 9871 3252 9874 3251 9881
3252 9894
TIME...MOT...LOC 1951Z 307DEG 3KT 3257 9883
92Special weather statement, Aug 12, 3:02 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT FRI AUG 12 2016
TXZ094-095-122030-
LAMAR TX-FANNIN TX-
302 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR FANNIN AND NORTHERN LAMAR
COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAVOY TO 12 MILES SOUTH OF BOSWELL TO SAWYER.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...WINDOM AND TOCO.
THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3393 9556 3388 9554 3388 9531 3372 9531
3335 9636 3372 9638 3369 9636 3370 9632
3377 9629 3376 9619 3384 9615 3388 9590
3384 9584 3386 9581 3384 9577 3389 9575
3388 9570 3394 9560
TIME...MOT...LOC 2001Z 312DEG 21KT 3361 9635 3385 9581 3404 9535
92Special weather statement, Aug 12, 3:42 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT FRI AUG 12 2016
TXZ141-142-122115-
COMANCHE TX-MILLS TX-
342 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND NORTH CENTRAL MILLS
COUNTIES UNTIL 415 PM CDT...
AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DELEON...MOVING SOUTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE OUT AHEAD OF THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMANCHE...DE LEON AND GUSTINE.
LAT...LON 3221 9852 3194 9833 3196 9829 3184 9816
3158 9869 3169 9873 3170 9867 3186 9878
3190 9879
TIME...MOT...LOC 2041Z 349DEG 22KT 3183 9858
92Special weather statement, Aug 12, 3:54 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT FRI AUG 12 2016
TXZ118-119-122130-
DALLAS TX-TARRANT TX-
354 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS AND NORTHEASTERN
TARRANT COUNTIES UNTIL 430 PM CDT...
AT 353 PM CDT...DOPPLER RADAR WAS TRACKING SMALL SHOWERS AND STORMS
CAPABLE OF STRONG AND GUSTY WINDS FROM GRAPEVINE TO IRVING TO
NORTHWEST DALLAS. THEY WERE NEARLY STATIONARY.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...IRVING...GRAND PRAIRIE...
CARROLLTON...FLOWER MOUND...EULESS...BEDFORD...GRAPEVINE...
CEDAR HILL...COPPELL...DUNCANVILLE...HURST...FARMERS BRANCH...
SOUTHLAKE...UNIVERSITY PARK...COLLEYVILLE...
ADDISON AND HIGHLAND PARK.
LAT...LON 3293 9674 3261 9694 3283 9722 3299 9711
3299 9703
TIME...MOT...LOC 2053Z 286DEG 3KT 3290 9706
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:47 PM CDT | Special Weather Statement | FWD | Johnson | 28 min |
| Aug 12, 2:01 PM CDT | Special Weather Statement | FWD | Parker | 29 min |
| Aug 12, 2:04 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Aug 12, 2:17 PM CDT | Special Weather Statement | FWD | Hood | 28 min |
| Aug 12, 2:21 PM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Aug 12, 2:27 PM CDT | Special Weather Statement | FWD | Eastland | 18 min |
| Aug 12, 2:43 PM CDT | Special Weather Statement | FWD | Tarrant | 17 min |
| Aug 12, 2:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 29 min |
| Aug 12, 2:51 PM CDT | Special Weather Statement | FWD | Stephens | 24 min |
| Aug 12, 3:02 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 28 min |
| Aug 12, 3:21 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 54 min |
| Aug 12, 3:42 PM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Aug 12, 3:54 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| Aug 12, 4:24 PM CDT | Special Weather Statement | FWD | Denton | 36 min |
| Aug 12, 4:44 PM CDT | Special Weather Statement | FWD | Rockwall | 16 min |
| Aug 12, 4:51 PM CDT | Special Weather Statement | FWD | Denton | 24 min |
| Aug 12, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 36 min |
| Aug 12, 5:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 23 min |
| Aug 12, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.